# SDR CALA2023012500208

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 45,378 hours, 15,841 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 29720030005
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FAIL MESSAGE SHOWS OVER EGT INDICATION ENGINE 2 RT ENG FAIL UNABLE TO RESTART DIVERT TO KLAX 29-7300-3-0049,QTY :1  29-7300-3-0011,QTY :1 AS REQUESTED PERFORMED FIM TASK 73-05 TASK 805 STEP E(2) EEC BITE IMAGES ATTACHED. DAMAGED LEAKING FUEL LINE AND GASKET IMAGES UPLOADED. IMAGE UPLOADED, GASKET, SEAL AND TUBE-FUEL FSV (DISCHARGE) IPC FOUND #2 ENG HMU FUEL TUBE (33) FUGURE 401. GASKET LEAKING FUEL LABOR UPDATE VISUALLY INSPECTED ENGINE INLET AND EXHAUST.NOTICED RESIIDUAL 73-11-00-02A ITEM 155 AND ITEM 160. DURING WET MOTORING. REMOVED AND REPLACED FUEL TUBE AND GASKET ADD EMP:U371942,U391799 FUEL LEAKAGE AT LOWER SIDE OF ENGINE AS INDICATED IN PICTURES AS REQUIRED. REF AMM 73-21-10. PERFORMED POWERPLANT TEST 8, 12, ADD EMP:U162957 13, 3A. NO LEAKS NOTED NO FAULTS FOUND.PARTS USED: VERIFIED INSTALLATION OF HMU FUEL TUBE ON #2 ENG. FOUND #2 ENG HMU FUEL TUBE (33) FUGURE 401. GASKET LEAKING FUEL 29-7200-3-0005,QTY :1  29-7921-3-0034,QTY :1  29-7300-3-0010,QTY DURING WET MOTORING. REMOVED AND REPLACED FUEL TUBE AND GASKET :1 AS REQUIRED. REF AMM 73-21-10. PERFORMED POWERPLANT TEST 8, 12, 13, 3A. NO LEAKS NOTED NO FAULTS FOUND.
